MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1MM X 2CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1MM X 2CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035421020
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record confirms that the device met all material, assembly and performance specifications.Visual inspection was performed and on the returned sample and it was observed that the proximal contact wire and the coil delivery wire were kinked and bent.Functional testing revealed that device could not be advanced in the catheter.The catheter was flushed and could not be advanced.The introducer sheath was cut was in order to remove the main coil and the device was retracted.The device was started to be in good use and was prepared according to the directions for use specifications.The reported events are covered in the device directions for use.The risks of the reported events are documented in the risk documentation and there are current controls to mitigate the risk of the as reported events.The cause for the reported issues could be determined.It is probable that the devise was damaged during the clinical procedure due to some procedural /anatomical factors encountered causing the as reported evens, therefore assignable cause of procedural factors will be assigned to the reported issue.
 
Event or Problem Description
Analysis of the returned devise found the subject coil delivery wire broken inside the patient.It was reported there was a 30-minute delay in the procedure.The patient¿s medical condition was good and there was no adverse event.There were no clinical consequences reported to the patient.

Brand Name
TARGET 360 NANO 1MM X 2CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key9447477
Report Number3008881809-2019-00384
Device Sequence Number19355331
Product Code HCG
UDI-Device Identifier04546540697967
UDI-Public04546540697967
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue NumberM0035421020
Device Lot Number19997579
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2019
Initial Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR